# SDR DALA13029329252

- Difficulty date: June 16, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 29,380 hours, 26,401 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lanyard
- Condition: Unknown
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE RELEASE LANYARD CLEVIS PINS NOT TAKED WITH AND "X" IAW DWG 8370024.  R & R TAILCONE SLIDE RELEASE LANYARD IAW AMM.
